# SDR FDEA202408051082

- Difficulty date: August 5, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N126FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42718
- Aircraft time: 16,405 hours, 6,433 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143T52405
- Condition: Damaged
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT TRACK LOBE DAMAGED AT APPROXIMATELY STA.500 RBL 11. REMOVED AND INSTALLED SEAT TRACK, REPAIR ANGLES (2EACH) AND REPAIR STRAP (1EACH)   PER FDX E.A. H-5310-T0380146 AND SRM 53-00-52-2R REPAIR 9.
